On the convexity of communication games

C.G.A.M. van den Nouweland, P.E.M. Borm

Research output: Contribution to journalArticleScientificpeer-review

235 Downloads (Pure)
Original languageEnglish
Pages (from-to)421-430
Number of pages9
JournalInternational Journal of Game Theory
Volume19
Issue number4
Publication statusPublished - 1991

Cite this

van den Nouweland, C.G.A.M. ; Borm, P.E.M. / On the convexity of communication games. In: International Journal of Game Theory. 1991 ; Vol. 19, No. 4. pp. 421-430.
@article{e754cb6af6954099bfbfca53644165d1,
title = "On the convexity of communication games",
author = "{van den Nouweland}, C.G.A.M. and P.E.M. Borm",
note = "Pagination: 9",
year = "1991",
language = "English",
volume = "19",
pages = "421--430",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "4",

}

van den Nouweland, CGAM & Borm, PEM 1991, 'On the convexity of communication games', International Journal of Game Theory, vol. 19, no. 4, pp. 421-430.

On the convexity of communication games. / van den Nouweland, C.G.A.M.; Borm, P.E.M.

In: International Journal of Game Theory, Vol. 19, No. 4, 1991, p. 421-430.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the convexity of communication games

AU - van den Nouweland, C.G.A.M.

AU - Borm, P.E.M.

N1 - Pagination: 9

PY - 1991

Y1 - 1991

M3 - Article

VL - 19

SP - 421

EP - 430

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 4

ER -